# SDR 96ZZZX3352

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4327E
- Make and model: Piper PA-38-112
- Aircraft serial: 3878A0553
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Nipple
- Part number: AN9111
- Condition: Broken
- Location: Oil Indicator
- Part time: 1,049 hours
- Stage of operation: NR
- Nature of condition: Y, K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE NIPPLE THAT ATTACHES OIL PRESSURE SENDER AND HOBBS METER SWITCH ASSEMBLY TO A 90 DEGREE ELBOW, BROKE.  THE BROKEN NIPPLE CAUSED COMPLETE ENGINE FAILURE.  SUBMITTER RECOMMENDS, PN AN911-1J WHICH IS MADE OF STAINLESS STEEL, BE USED TO PREVENT RECURRENCE.  NOTE:  AN911-1 IS MADE OF COPPER ALLOY.
